MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDOS INTERNATIONAL SàRL CH VIPER TI SAI POLY 8X70MM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 179704870
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter is synthes sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2015, an initial spinal fusion was performed for kyphosis.The procedure was for building construct in t9-s2.On (b)(6) 2015, a second procedure was performed for osteotomy in l1 and re-deploying the devices stryker¿s connector and rod which were implanted in the initial procedure.The implanted rod was connected to the stryker¿s connector.On (b)(6) 2018, the revision procedure was performed for an unknown reason.The surgeon explanted two (2) unknown expedium screws in s1 and replaced them with unknown screws.Also, one (1) screw was replaced in s2 left, s2 right.One (1) rod was explanted and replaced with two (2) rods connected to the stryker¿s connector.No further information is available.Concomitant device reported: unknown set screws (part# unknown, lot# unknown, quantity unknown); viper ti sai poly 8x70mm (part# 179704870, lot# unknown, quantity 1); rod, 480 mm (part# 179762480, lot# unknown, quantity 1); unknown locking/set screws (part# unknown, lot# unknown, quantity unknown).This complaint is related to (b)(4) which involves four total procedures ((b)(6) 2015, (b)(6) 2015, (b)(6) 2018, (b)(6) 2020).This report is for one (1) viper ti sai poly 8x70mm.This is report 2 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER TI SAI POLY 8X70MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10176443
Report Number1526439-2020-01211
Device Sequence Number3083379
Product Code KWP
UDI-Device Identifier10705034265704
UDI-Public(01)10705034265704
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111571
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number179704870
Device Catalogue Number179704870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/01/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/08/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROD, 480 MM; UNKNOWN LOCKING/SET SCREWS; UNKNOWN SCREWS; UNKNOWN SCREWS; VIPER TI SAI POLY 8X70MM
Outcome Attributed to Adverse Event Required Intervention;